MathSciNet Relay Station
MathSciNet bibliographic data
MR1256831 92D25 (34D05)
Lu, Zheng Yi; Takeuchi, Yasuhiro Global asymptotic behavior in single-species discrete diffusion systems. J. Math. Biol. 32 (1993), no. 1, 67–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement